# SDR SWAA2023110717434

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 64,049 hours, 38,175 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING DEFLECTION RIB IN BETWEEN I/B AND O/B FLAPS HAS A BROKEN UPPER SHELF PANEL SUPPORT FLANGE.<[01] REMOVED DAMAGED UPPER TAB FROM R/H DEFLECTOR CONTROL RIB PER SRM 57-51-02-2R-3 REPAIR 3.;[02] C/W HFEC IAW B737 NDT 51-00-00 PART 6 PROC 23 NO DEFECTS NOTED;[03] FLAP PEENED THE REWORKED AREA ON R/H DEFLECTOR RIB PER SRM 57-51-02-2R-3 PAR 4.H;[04] INSPECTED WORK ABOVE;[05] LOCATED AND DRILLED UPPER TAB PER SRM 57-51-02?2R-3 REPAIR 3; OK TO INSTALL;[06] ALODINED AND PRIMED REWORKED UPPER TAB AREA AS REQUIRED PER SRM 57-51-02-2R-3;[07] OK TO INSTALL UPPER TAB.;[08] INSTALLED UPPER TAB ON DEFLECTION RIB PER SRM 57-51-02-2R-3 REPAIR 3;[09] C/W INSPECTION  8. INSTALLED UPPER TAB ON DEFLECTION RIB PER SRM 57-51-02-2R-3 REPAIR 3;[10] REPAIRED R/H WING DEFLECTION RIB UPPER TAB PER SRM 57-51-02-2R-3. SEE ALL C/A?S AND STEPS FOR INDIVIDUAL SIGN OFFS;[11] INSPECTED WORK ACCOMPLISHED IN C/A #10. NICHOLAS AYLOR (TECHNICIAN); 05-NOV-2023 00:43 UTC  REPAIRED R/H WING DEFLECTION RIB UPPER TAB PER SRM 57-51-02-2R-3.;[12] C/W INSPECTION REQUIREMENTS.
